Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken Refocox for pleural effusion. Now abdominal pain. Taken DOTS treatment

Hello Sir, I am Manoj, I had treated for flurel effusion for 6 month, Refocox-H. Then had some abdo. pain and i contact to doctor he tells me that my intensites gets sensitive, he treated me but my prb is not get resolved. Doctor refered me to the tubroclossis expert doctor and he tolds me to make montox test and it gets possitive and He gave me the treatment of DOTS for 6 months. but my abdo. prb is still nor resolved. Please Helps me out sir..
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history it is clear that you have Pleural Effusion that is a kind of fluid in pleural cavity around lungs,you have not mentioned which side is involved.But why this has not resolved in 6 months? This most commonly is due to irregular treatment as stopping drugs in between makes treatment difficult.
Now you are taking DOT therapy please continue it regularly and if fluid is more in cavity it can be aspirated and send for AFB,and R&M study. Your abdominal problem may be related to TB itself or drug induced kindly check your liver functions as some time Antitubercular drugs may cause hepatitis.
If liver function are OK, taking drug on empty stomach and symptomatic drugs prescribed by your chest physician will help to resolve or at least reduce them.
Take care
Good Luck
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor